# SDR TRBA2010049

- Difficulty date: May 26, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 18,814 hours, 21,122 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: E038711
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORT STRONG ELECTRICAL ODOR IN FWD PART OF CABIN, STRONGEST ELECTRICAL ODOR OBSERVED NEAR ROWS 2 AND 3. FOUND OVERHEAD LIGHT 1 AND 3AB NOT COMPLETELY SEATED. R & R LAMPS & OPS CHECK GOOD IAW JIC 33-20-00.
